# SDR MALA020342

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 9,454 hours, 9,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, U-CHANNEL FLOORBOARD INTERCONNECT PIECES IN FWD CABIN AREA HAVE MINOR CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-20-42 AND 51-70-40.  APPLIED PRIMER AND TOP COAT IAW SRM 51-20-43.
